EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0230 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 2 years post op the initial left tka, this 56 y/o female patient was revised due a loose femur.Patient complaint of pain.Poly is part of the recall.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical device(s): serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw, serial #: (b)(4), category #: 200-07-32 - advanced patella 32mm 3 peg implant, serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm, serial #: (b)(4), category #: 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t, serial #: (b)(4), category #: 02-022-35-3011 - truliant tib imp ps insert sz 3 11mm, serial #: (b)(4), category #: 02-022-35-3011 - truliant tib imp ps insert sz 3 11mm.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and pain.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the devices were not available for evaluation.